Symplectic structure of N=1 supergravity with anomalies and Chern–Simons terms

de Rydt, Jan, Rosseel, Jan, Schmidt, Torsten, Van Proeyen, Antoine and Zagermann, Marco (2007) Symplectic structure of N=1 supergravity with anomalies and Chern–Simons terms. Classical and Quantum Gravity, 24 (20). pp. 5201-5220. ISSN 0264-9381

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1088/0264-9381/24/20/017

Abstract

The general actions of matter-coupled N=1 supergravity have Peccei–Quinn terms that may violate gauge and supersymmetry invariance. In addition, \mathcal{N}=1 supergravity with vector multiplets may also contain generalized Chern–Simons terms. These have often been neglected in the literature despite their importance for gauge and supersymmetry invariance. We clarify the interplay of Peccei–Quinn terms, generalized Chern–Simons terms and quantum anomalies in the context of N=1 supergravity and exhibit conditions that have to be satisfied for their mutual consistency. This extension of the previously known N=1 matter-coupled supergravity actions follows naturally from the embedding of the gauge group into the group of symplectic duality transformations. Our results regarding this extension provide the supersymmetric framework for studies of string compactifications with axionic shift symmetries, generalized Chern–Simons terms and quantum anomalies.

Item Type: Article
Subjects: F300 Physics
Department: Faculties > Engineering and Environment > Geography and Environmental Sciences
Depositing User: Becky Skoyles
Date Deposited: 21 Feb 2019 13:18
Last Modified: 21 Feb 2019 13:18
URI: http://nrl.northumbria.ac.uk/id/eprint/38179

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence